Go to content
UR Home

Publications by Große, Nadine

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2017
Number of items: 1.

2017

Ammann, Bernd and Große, Nadine (2017) Positive mass theorem for some asymptotically hyperbolic manifolds. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 87 (1), pp. 165-180. Fulltext not available.

This list was generated on Thu Sep 19 19:08:40 2019 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons